Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering with diabetes, high cholesterol, BP under control, have prominent green veins from shoulder to chest, shoulder pain. Cause?

i am an nurse , 49 yo, hx of diabetes type two, high cholestrol ,high blood pressure controlled with toprol, clonodine, short term topral vit d deficient it is at 25 and that is with ca+, vit d 3000m, multi vitamin, lovaza simvastatin, norvasc , prozac , hydrochlorathizide- water pill, i get migrains so i have imitrex , trammadol, motrin, past hx of breast calcium deposits, bilateral mastectomy ,13 years a go, i m overweight - i lose and gain and loose and gain, all that..... today i just got out of the shower and i looked in the mirror and i have on myright shoulder to anticube prominat dk green veins, petichae on my lower arm the veins on my chest are also prominant and dk green going to the left armand the same down the left arm, ive had shoulder pain- right arm- i think i have pulled it out of the socket and it went back in but i have rom that is limited, what causes the veins to do that am i looking at thombus- no heat no cramping, just the shoulder joint is sore. what do you think??? i know im a mess, but i work a 50 hour week with no problem, julie
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Julie,
welcome to HCM.
well described problem !
I think you are really hinting at a thrombosis of the major veins of the thorax or axilla.
get checked out fast, rule out acute inflammation around shoulder, look for axillary, subclavian thrombosis.
is there pain / fever?
get labs done.
[pl. keep me posted on the progress.
good luck.
I hope to have helped you well?
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor